# SDR IPXA2017010612447

- Difficulty date: December 27, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  LEFT WING BEADED DOUBLER AT XOS. 610-616 IS CRACKED.  REPAIRED IAW SRM 57-40-02 REPAIR 15 FIG. 202. (MAJOR)
